# SDR COMA0860218

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 29,109 hours, 25,491 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Part serial: DCL3179605R
- Condition: Failed
- Location: Lt Mlg
- Part time: 29,294 hours, 25,391 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5175 - DURING APPROACH INTO MSP SELECTED GEAR DOWN AND RECEIVED LEFT MLG DISAGREE MESSAGE.  DURING GO-AROUND AFTER APPROX 1 MIN THE LEFT MLG SHOWED DOWN AND LOCKED GIVING 3 GREEN INDICATION.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT MLG UPLOCK ASSEMBLY.
